# SDR CA100601006

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part number: 31037839
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER INSTALLATION OF ENGINE, THE ENGINE WAS TORQUE LIMITED DUE TO HIGH EGT TEMPERATURE.  TROUBLE SHOOTING WAS ACCOMPLISHED BY LINE MAINTENANCE AND THE POWER COULD NOT BE RESTORED.  THE ENGINE WAS REMOVED DUE TO LACK OF POWER.  UPON RECEIPT OF THE ENGINE BY THE ENGINE SHOP IT WAS INSTALLED AS A COMPLETE QEC ONTO THE TEST BUS AND TESTED.  THIS RUN VERIFIED WHAT THE LINE MAINTENANCE PEOPLE WERE SEEING, YIELDING POOR PERFORMANCE.  TURBINE NOZZLE UNSERVICEABLE.
